# SDR ABXA2021062525062

- Difficulty date: May 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 105,077 hours, 30,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 368530095345207
- Condition: Worn
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  MAIN CARGO DOOR LATCH PINS WERE FOUND TO BE WORN BEYOND LIMITS. REMOVED AND INSTALLED NEW CAM PINS AT MAIN CARGO DOOR IAW ABX 767 AMM 52-32-11 AMM.
